# SDR DHL2001364010

- Difficulty date: March 21, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER NR 2 START, APU BLEED IN CLOSE RESET, X-BLEED OPEN, NR 2 BLEED  PRESS INDICATED 0 PSI, WITH NR 2 REGU FAULT LIGHT ILLUMINATED.  RAN ABNORMAL PROCEDURE.  STILL NO PRESSURE AND FAULT LIGHT RE-ILLUMINATED.  EXERCISED AND RESET NR 2 ENG BLEED PRESSURE REGULATOR VALVE.  OPS CHECKED OK PER MM 36-11-00.
